Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Deca and raising red blood cells
Jan 27, 2002

I took Deca for about one month. My blood pressure started to sky rocket to dangerous levels after this one month. I stoped taking the Deca and I had some blood work done and my red blood cells came back extremely high. I had a second lad test done two weeks after the first one and the red blood cells were even higer. The doctors say it is probably cancer. However, I just read on your sight that Deca can cause high red blood cells. If I stoped my cycle at the time of the first lab test, could the Deca have raised the cells even higher for the second test even after I was off for two weeks? Could the Deca also have caused my blood pressure to sky rocket and become flush in the face.

Response from Dr. Dieterich

Yes, yes and yes! You have to stop the anabolics and tell your MD about. All of those things are common side effects of steroids. Unless you have HIV and really need them the risk to you far outweighs the benefits. Talk to your MD! DTD


Previous
his wife went to donate blood and it came out she has blood abnormalities
Next
co - enzyme Q

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement